| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device displayed a blank screen.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
Additional Manufacturer Narrative
The customer did not reply to a quote for repair, therefore, the case was closed.The device was not evaluated by stryker, therefore, a root cause was unable to be determined.The device remains with the customer.